# SDR 03301628

- Difficulty date: October 28, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N628BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7240
- Aircraft time: 14,342 hours, 12,058 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 16040107
- Condition: Corroded
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW RECEIVED A NOSE GEAR DISAGREE WARNING MESSAGE.  UPON TROUBLESHOOTING ON GROUND THE NOSE LANDING GEAR ASSEMBLY WAS FOUND TO BE CORRODED AND GOUGED.  THE BRACKETS AND STRUCTURE ON WHICH THE PROXIMITY SENSORS WERE MOUNTED WERE ALSO FOUND CORRODED AND CRACKED.  AIRCRAFT WAS RELEASED FROM HEAVY CHECK ON 08-11-03.
